# SDR FDEA201206192265

- Difficulty date: June 19, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51304
- Condition: Gouged
- Location: Bs 1540-1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS GOUGES AT RBL 25 BETWEEN BS 1540 TO 1610.  REMOVED DAMAGED SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  FABRICATED SEAT TRACK IAW SRM 53-60-52 AND REF DWG 146N5120.  R & R SEAT TRACK IAW SRM 51-40-02 AND DWG 146N5120.  MAJOR REPAIR.
